Jump to content

Interdose problems


[ju...]

Recommended Posts

Hey all--

 

Klonopin long taper, from 0.5 to 0.25 now, executed in homeless shelter, where noxious stimuli abound.

 

200 mgs. trazadone for sleep.

 

Last night, omitted the second 0.25 I am allowed, but not encouraged, to take at night. Stewed and had some hypnagogic hallucinations until 3 a.m., when I said, Fuck this, and got up and snuck off to take another 0.25. On 1200 mgs Neurontin and 150 mg Wellbutrin, feeling okay right now, at 11 a.m. EST, no unpleasant symptoms other than those which arise from being myself. :crazy:

 

I think--my brain is a gelatinous mess; can't keep seven digits in working memory; familiar words look strange--I've had 0.75 mgs Klon, divided doses, over 36 hours. Need to be more diligent about keeping track of how much and when re: Klonopin.

 

When the anxiety is on me, should I try to ride it out (after all, this is in the dark, where no one can see me tremble) until it's time for my next planned dose, or extend the shakes for as long as I can and eat a crumb? I'm in it to get free, feeling disgusted that I couldn't muscle it out last night, and hoping/praying that all of this is going to get better.

 

Thanks for reading this,

 

JD

Link to comment
Share on other sites

I'm sorry you had such a difficult night, juliad.  :therethere: If you were in your own place, I'd have lots of suggestions for you to try to manage your anxiety without taking extra K. but I really feel useless when it comes to advising you what to do in a shelter.  There are still some things you can do to lower your anxiety, much of it mental, whereever you are so do try some of those.  This is a link to one of my favorite threads about dealing with anxiety and panic:

 

http://www.benzobuddies.org/forum/index.php?topic=13001.msg180729#msg180729

 

Hope something there helps.

Link to comment
Share on other sites

×
×
  • Create New...